# SDR MALA030190

- Difficulty date: March 9, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT ON FLIGHT 3294, AT 14,000 FT MAIN DOOR HANDLE CAUTION LIGHT ILLUMINATED, REMAINED ON.  COMPLETED QRH, FLIGHT DIVERTED FROM BMI TO AZO DUE TO THE MAIN CABIN DOOR LIGHT ILLUMINATING INFLIGHT.  LIGHT OUT THROUGH 10,000 FT.  F/A STATED BOTH INDICATORS OFF ALIGNMENT .25 INCH.  A/C FERRIED TO DTW FOR REPAIR.  MAINTENANCE INSPECTED DOOR HANDLE CAUTION LIGHT SYSTEM, AND ADJUSTED SWITCH IAW SF340 AMM CHAP 52-70.  OPERATIONS CHECK GOOD.
